I take my meds like I'm supposed to...I take them on time....the same time everyday!! So why do I feel like this now? Most days I'm low but level somedays I'm smiling but right now I'm lower than pond scum. Aren't my meds supposed to stabilize this shit?? I see my doc every 2 weeks and my meds are adjusted as needed. Can anyone tell me what I'm doing wrong?
Posts You May Be Interested In
Psalm 103:1-2 (NLT) "Let all that I am praise the LORD; with my whole heart, I will praise his holy name. (2) Let all that I am praise the LORD; may I never forget the good things he does for me."
Hi group,I just happened across this website recently and decided to take a leap of faith and reach out to you all. I'm a recent transfer student to a top CA college, and I've been feeling like my mental health has been declining since the semester started in August. To be frank, I'm not sure how to label everything going on right now because it's a mix of depression, anxiety, and a whole lot...